# SDR DALA2015090305440

- Difficulty date: September 2, 2015
- Submitted: September 5, 2015
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 51,432 hours, 20,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY LT SIDE BS 864 VACUUM WASTE COMPARTMENT LOWER PANEL ATTACH ANGLE HAS CORROSION.  MAINTENANCE RECIEVED NEW ANGLE FROM STORES, PN 149A8109U125.  LOCATED, DRILLED, AND INSTALLED NEW ANGLE IAW SRM 51-30-01, PG 1, 51-40-08, PG1, 51-20-05, PG 201, 51-40-05, PG 1-7, 51-40-02, PG 1-5.
